What kind of pill can I take that would help me gain weight and increase appetite?

Question is Closed Report Mark as Favorite

Answers (3)

17 May 2010

well if you want to gain weight,then try to get put on elavil.which is a tricylic antidepressant.when i started on it i weghed 170 and after less than 3 months i now weigh 200 pounds.but it works for deppresion..good luck

Votes: +0

17 May 2010

Would recommend a natural diet, try eating lot of bananas & unboiled, cooked rice, hope its helps?

Votes: +0

17 May 2010

Most Amphetamines will make you gain weight because they make you hungry, just eat healthy so your cholesterol won't sky rocket. Be careful with that type of drug though it is very addicting. Plenty of bulk will help you gain some weight, only use the meds as a last resort. Good luck and happy eating.

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Any suggestions for reducing the appetite increase and subsequent weight gain with risperidone?

weight gain is related to increased appetite for carbs, esp. cereal, bread, pasta

1 answer 4 Dec 2010

Is it true about Cymbalta and weight gain or is it the Abilify only?

I don't care about all the other postings on Cymbalta and weight gain I want to ask my own cause it says specifically that it causes loss of ...

9 answers 19 Jun 2011

I think valium makes me more hungry?

Has anyone experienced and increase in appetite? Not sure if its just me or if it is the valium. I haven't gained weight because I have ...

2 answers 1 Dec 2011

Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?

Is the posssible weight gain from the increased appetite side effect, or is the weight gain an automatic side effect from abilify itself? And, has ...

1 answer 2 Jan 2012